What kind of pill is 44 466?

What kind of pill is 44 466?

Acetaminophen/phenylephrine is used within the remedy of sinus signs; nasal congestion and belongs to the drug class higher respiratory mixtures. FDA has no longer categorized the drug for risk all the way through pregnancy.

What is acetaminophen and phenylephrine used for?

Dilated blood vessels may cause nasal congestion (stuffy nostril). Acetaminophen and phenylephrine is a mix medication used to regard headache, fever, body aches, stuffy nose, and sinus congestion led to via allergies, the average cold, or the flu.

What has acetaminophen guaifenesin and phenylephrine?

ACETAMINOPHEN; GUAIFENESIN; PHENYLEPHRINE (a suite a MEE noe fen; gwye FEN e sin; fen il EF rin) is a combination of a pain reliever, expectorant and decongestant. It is used to regard fever, aches and pains, and congestion from a chilly or the flu. It is extensively utilized to treat a dry cough.

Is it secure to take guaifenesin with acetaminophen?

An overdose of acetaminophen can injury your liver or reason death. In uncommon cases, acetaminophen might cause a severe skin reaction. Stop taking acetaminophen and guaifenesin and call your physician in an instant when you’ve got pores and skin redness or a rash that spreads and causes blistering and peeling.

What medicine has acetaminophen phenylephrine and chlorpheniramine maleate?

Acetaminophen/chlorpheniramine/phenylephrine is available under the next other brand names: Tylenol Allergy Multi-Symptom, Dristan Cold, Children’s Tylenol Plus Cold, Tylenol Sinus Congestion & Pain Nighttime, and Robitussin Peak Cold Nighttime Nasal Relief.

Can you’re taking Tylenol with chlorpheniramine?

Do no longer take acetaminophen and chlorpheniramine for longer than recommended. Cold or allergic reaction medication is most often taken just for a short time till your symptoms transparent up. Do not take extra of this medication than is beneficial. An overdose of acetaminophen can harm your liver or cause loss of life.

What is acetaminophen chlorpheniramine?

Acetaminophen and chlorpheniramine is a mixture drugs used to treat headache, runny nostril, sneezing, watery eyes, and ache or fever brought about via allergic reactions, the common chilly, or the flu. Acetaminophen and chlorpheniramine may also be used for other functions no longer indexed in this medication information.

Can you are taking paracetamol with chlorpheniramine maleate?

Yes, you’ll take chlorphenamine along with painkillers like paracetamol or ibuprofen that you simply buy from the pharmacy or grocery store. But if you’re taking chlorphenamine with painkillers that contain codeine (akin to co-codamol) or other prescription painkillers, chances are you’ll really feel very drained and sleepy.

What are the unwanted effects of chlorpheniramine maleate?

Chlorpheniramine might motive uncomfortable side effects. Tell your physician if any of those signs are critical or don’t cross away:

  • drowsiness.
  • dry mouth, nostril, and throat.
  • nausea.
  • vomiting.
  • loss of urge for food.
  • constipation.
  • headache.
  • larger chest congestion.

Can chlorpheniramine treatment cough?

Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Chlorpheniramine and dextromethorphan is a combination medication used to treat sneezing, runny nose, and cough brought about by the common chilly. Chlorpheniramine and dextromethorphan can also be used for purposes no longer listed on this medicine guide.

Can you give paracetamol and Piriton at the same time?

It’s effective to make use of Piriton with over-the-counter painkillers like paracetamol or ibuprofen. It’s best possible to avoid combining it with co-codamol or co-dydramol though, because this might make you very sleepy.

How a lot Piriton is an overdose?

Symptoms and signs The estimated lethal dose of chlorphenamine is 25 to 50mg/kg frame weight. Symptoms and indicators come with sedation, paradoxical excitation of the CNS, toxic psychosis, convulsions, apnoea, anticholinergic results, dystonic reactions and cardiovascular cave in including arrhythmias.

When is the best time to take antihistamines?

When to take medication: Antihistamines, which block the motion of histamine, are the most typical remedy for hay fever. Take once-a-day antihistamines in the evening. Take twice-a-day antihistamines morning and evening. Otherwise practice label directions, taking no less than one dose within the night time.

Do antihistamines dehydrate you?

Certain antihistamines, blood force medications, laxatives, diuretics and chemotherapies could cause dehydration.

What are the negative effects of taking antihistamines?

What are the negative effects of antihistamines?

  • Drowsiness.
  • Dry mouth, dry eyes.
  • Blurred or double vision.
  • Dizziness and headache.
  • Low blood pressure.
  • Mucous thickening within the airways.
  • Rapid center price.
  • Difficulty urinating and constipation.